Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 9 found articles
 
 
  Maximum rooted connected expansion
 
 
Title: Maximum rooted connected expansion
Author: Lamprou, Ioannis
Martin, Russell
Schewe, Sven
Sigalas, Ioannis
Zissimopoulos, Vassilis
Appeared in: Theoretical computer science
Paging: Volume 873 () nr. C pages 25-37
Year: 2021
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands